# SDR USAA2013070200003

- Difficulty date: June 17, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 32,752 hours, 21,740 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Frame
- Part number: D5227902620300
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACK IN FORWARD SEGMENT FRAME ANGLE AT RT EMERGENCY EXIT DOOR NR 844 BETWEEN FR40 TO FR41 & BETWEEN S13R TO S20R, -Y1975.  REPLACED FORWARD SEGMENT FRAME ANGLE AT RIGHT EMERGENCY EXIT DOOR NR 844 IAW EO 5210Y228.
